Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 82, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2012, 2:18 PM EDT for Bucks County, Philadelphia County, Pennsylvania; Burlington County, Camden County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 2:18 PM EDT (18:18 UTC)
- Expired
- Jul 28, 2012, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Bucks County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
334
WGUS81 KPHI 281818
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
218 PM EDT SAT JUL 28 2012
NJC005-007-PAC017-101-282115-
/O.NEW.KPHI.FA.Y.0082.120728T1818Z-120728T2115Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BUCKS PA-PHILADELPHIA PA-BURLINGTON NJ-
218 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 515 PM EDT
* AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL EXTENDING FROM PHILADELPHIA AND
CAMDEN NORTHEASTWARD TO BURLINGTON IN NEW JERSEY. RAINFALL AMOUNTS
OF AN INCH OR TWO ARE POSSIBLE IN A SHORT AMOUNT OF TIME. THE
HEAVY RAIN WILL CAUSE ROADWAY FLOODING, AS WELL AS FLOODING OF
SMALL STREAMS AND AREAS OF POOR DRAINAGE.
LAT...LON 3983 7508 3989 7513 3987 7521 3988 7526
3994 7523 3997 7528 4007 7515 4005 7512
4006 7509 4013 7502 4023 7480 4015 7472
4018 7471 4014 7459 4008 7455
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 12:47 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 28, 12:47 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1247 PM EDT SAT JUL 28 2012 .SYNOPSIS... A WEAKENING COLD FRONT ACROSS THE FORECAST AREA WILL CONTINUE TO SAG SLOWLY SOUTHEAST TODAY. A WEAK HIGH PRESSURE SYSTEM WILL MOVE INTO THE REGION TONIGHT AND SUNDAY FROM NEW ENGLAND AND LINGER ON MONDAY. A WARM FRONT WILL MOVE NORTHEAST AND PASS THROUGH THE FORECAST AREA LATER TUESDAY INTO WEDNESDAY. A WEAKENING COLD FRONT WILL TRY TO MOVE THROUGH THE AREA ON THURSDAY WITH ANOTHER REINFORCING COLD FRONT APPROACHING ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COLD FRONT CONTINUES TO SAG TO OUR SOUTH AND SHOULD BE SOUTH OF DELMARVA BY EARLY AFTERNOON SUPPORTED BY AN APPROACHING MID-LEVEL SHORTWAVE. AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN PLACE AS THE FRONT STALLS TO OUR SOUTH LATER THIS MORNING AND A WAVE OF LOW PRESSURE FORM ALONG THE FRONT AND RIDES TO THE EAST TODAY. SHOWER AND THUNDERSTORM ACTIVITY HAS INCREASED ACROSS THE AREA THIS AFTERNOON. THESE STORMS ARE DEVELOPING ALONG THE FRONTAL BOUNDARY AND SEEM TO BE MOVING EAST NORTHEAST AT A DECENT CLIP. WE HAVE INCREASED POPS TO LIKELY ACROSS NORTHERN TO CENTRAL NJ AND BACK INTO EASTERN PA TO REFLECT THE CURRENT ACTIVITY. EXPECT ADDITIONAL STORMS TO CONTINUE TO POP UP THROUGH THE REST OF THIS AFTERNOON. DIABATIC HEATING DURING THE LATE MORNING AND AFTERNOON HOURS ALLOWS THE ATMOSPHERE TO BECOME UNSTABLE AHEAD OF THE APPROACHING SHORTWAVE ALOFT. WITH A FAST MID-LEVEL FLOW IN PLACE PROVIDING NEARLY 30 KNOTS OF 0-6KM SHEAR, CAPES AROUND 2000J/KG, L.I.S AROUND -4C AND DECREASING 500MB HEIGHTS, THIS IS A GOOD COMBINATION FOR MORE ORGANIZED CONVECTION TO FIRE UP IN. NOT LOOKING FOR WIDESPREAD SEVERE CONVECTION THIS AFTERNOON AND EVENING, BUT GIVEN THE MOIST LOW-LEVELS AND AMPLE INSTABILITY THERE COULD BE POCKETS OF GUSTY WINDS AND TORRENTIAL RAINS WITH ANY OF THE STORMS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... A CONTINUATION OF THE STORMS FROM THE AFTERNOON WILL MOVE DOWN INTO THE PHILADELPHIA METRO AREA IN THE EARLY EVENING TIME FRAME. STILL HAVE A CHANCE TO SEE STRONG TO POSSIBLY SEVERE STORMS AIDED BY THE INTENSE LIFTING WITH THE SHORTWAVE PASSAGE AND PLENTY OF SURFACE INSTABILITY TO WORK WITH. THE SHORTWAVE WILL LIFT TOWARDS THE NORTHEAST SHORTLY AFTER MIDNIGHT AS SURFACE HIGH PRESSURE BEGINS TO NOSE IN FROM THE WEST AND SHOULD PUT AN END TO MOST, IF NOT ALL OF THE CONVECTION IN THE NORTHWESTERN PORTION OF OUR CWA. AS FOR THE EASTERN SIDE OF THE CWA, THE STALLED FRONT TO THE SOUTH AND ANOTHER SURFACE WAVE WILL LIFT TOWARDS THE NORTHEAST LATE TONIGHT KEEPING THE UNSETTLED WEATHER AROUND. && .LONG TERM /SUNDAY THROUGH FRIDAY/... A MID-LEVEL SHORT WAVE AND SURFACE LOW ARE FORECAST TO PUSH OFF THE COAST ON SUNDAY. THE ASSOCIATED FRONT SHOULD MEANDER SOUTH OF US SUNDAY NIGHT THROUGH TUESDAY. WEAK SURFACE HIGH PRESSURE SHOULD NOSE ITSELF INTO THE AREA FOR MONDAY. THE WARM FRONT SOUTH OF US IS FORECAST TOP MOVE BACK INTO THE CWA TUESDAY NIGHT AND HANG AROUND UNTIL SOME TIME ON THURSDAY BEFORE MOVING OFF THE COAST ON FRIDAY. THAT SAID, THERE AREN'T TOO MANY PERIODS IN THIS LONG TERM FORECAST THAT ARE DRY. WE'LL GO WITH SLIGHT CHANCE POPS SUNDAY AND MONDAY AND BUMP THINGS UP TO CHANCE ON TUESDAY THROUGH THURSDAY. BACK TO SLIGHT CHANCE ON FRIDAY. THE TROFFING ACROSS THE EASTERN HALF OF THE U.S. WILL HELP TO KEEP TEMPERATURES COOLER THAN THEY'VE BEEN. LOOKS LIKE THE REGION WILL SEE NEAR NORMAL TEMPERATURES SUNDAY THROUGH WEDNESDAY, SLIGHTLY ABOVE NORMAL ON THURSDAY, THEN NEAR NORMAL ON FRIDAY. A COMBO OF HPC GRIDS AND GFS MOS LOOKS SLIGHTLY BETTER THAN THE LOWER ECMWF MOS FOR BOTH MIN AND MAX TEMPS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. PRIMARILY A VFR FORECAST FOR TODAY. LOW CEILINGS AND VISIBILITIES HAVE CLEARED OUT THIS MORNING AND SKIES SHOULD SCATTER OUT A BIT MORE. A SURFACE COLD FRONT WILL CONTINUE TO SAG SOUTH THROUGH THE REGION AND BE SITTING JUST SOUTH OF DELMARVA BY EARLY THIS AFTERNOON. A WAVE OF LOW PRESSURE WILL FORM ALONG THE BOUNDARY AND MOVE TOWARDS THE EAST DURING THE AFTERNOON HOURS. THIS WILL MAKE IT TRICKY WITH THE WINDS TODAY DEPENDING ON WHERE THE ACTUAL LOW PASSAGE IS BUT WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 8 KNOTS. A TREND MORE TOWARDS THE EAST- NORTHEAST BY TOMORROW IS EXPECTED AS THE LOW MOVES OFF THE COAST TO THE SOUTH OF OUR TERMINALS. AS FOR CONVECTION, WE HAVE A MUCH BETTER CHANCE AT SEEING WIDESPREAD THUNDERSTORMS DURING THE LATE AFTERNOON HOURS TODAY...WHEN COMPARED TO FRIDAY. THERE IS STILL PLENTY OF LOW-LEVEL MOISTURE AROUND FOR THE STORMS FEED OFF OF AND WITH THE LOW PASSING BY, THIS WILL BE THE TRIGGER NEEDED TO GET THE STORMS GOING. WE MAINTAIN THE PROB30 THUNDER TIMING IN THE TAFS AND WILL MAKE SUBSEQUENT CHANGES OVER THE NEXT COUPLE OF TAF CYCLES. ONCE THE STORMS MOVE OUT BY LATE TONIGHT WE COULD SEE A DECREASE IN VSBYS AND CIGS WITH EVEN MORE LOW-LEVEL MOISTURE DEPOSITED NEAR THE TERMINALS. OUTLOOK... SUNDAY INTO MONDAY NIGHT...PREVAILING VFR CONDITIONS EXPECTED. ISOLATED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON. TUESDAY INTO WEDNESDAY...MOSTLY VFR, BUT INCREASING POCKETS OF MVFR AND POSSIBLY BRIEF IFR AS MORE NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED. && .MARINE... SUB-ADVISORY CONDITIONS WILL PERSIST TODAY AND TONIGHT ACROSS OUR WATERS. WINDS WILL GENERALLY BE OUT OF THE EAST AS A WAVE OF PRESSURE FORMS ALONG A STALLING FRONTAL BOUNDARY TO THE SOUTH OF OUR WATERS. THE PRESSURE GRADIENT IS NOT ALL THAT TIGHT SO WINDS WILL BE AROUND 10 KNOTS TODAY AND TONIGHT...SEAS WILL BE AROUND 3 FEET. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGHOUT THE OUTLOOK PERIOD. WEAK HIGH PRESSURE IS FORECAST TO NOSE ITS WAY SOUTHWARD FROM NEW ENGLAND EARLY IN THE OUTLOOK PERIOD. LATER ON TUESDAY INTO WEDNESDAY, THE SOUTHWEST RETURN FLOW SHOULD INCREASE ACROSS THE MARINE WATERS. WIND SPEEDS AND GUSTS COULD COME CLOSER TO SMALL CRAFT ADVISORY CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/HEAVENER/KRUZDLO/MEOLA NEAR TERM...HEAVENER/KLINE/MEOLA SHORT TERM...HEAVENER LONG TERM...KRUZDLO AVIATION...HEAVENER/KRUZDLO/MEOLA MARINE...HEAVENER/KRUZDLO RIP CURRENTS...
Hazardous weather outlook, Jul 28, 1:57 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 157 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-291800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 157 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-291800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 157 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 157 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 1:46 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT SAT JUL 28 2012
NJZ015-018-019-PAZ069-071-281845-
BUCKS PA-CAMDEN NJ-MERCER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
146 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
MERCER AND PHILADELPHIA COUNTIES...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CAMDEN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR RIVERTON...PALMYRA AROUND 200
PM...RIVERSIDE...DELANCO AROUND 215 PM...EDGEWATER PARK...BURLINGTON
AROUND 230 PM...FLORENCE AND TULLYTOWN AROUND 245 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3986 7511 3989 7515 4000 7523 4001 7521
4002 7521 4006 7514 4005 7510 4008 7508
4014 7502 4029 7476 4006 7457
HAYESSpecial weather statement, Jul 28, 1:52 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 PM EDT SAT JUL 28 2012
NJZ008>010-281845-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
152 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS AND SOMERSET
COUNTIES...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF SOMERVILLE...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR CALIFON...LEBANON AROUND 200
PM...LONG VALLEY AROUND 215 PM...PEAPACK AND GLADSTONE...CHESTER
AROUND 230 PM...MENDHAM AND BERNARDSVILLE AROUND 245 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4072 7438 4068 7445 4057 7494 4069 7501
4072 7496 4079 7489 4096 7447 4074 7436
HAYESSpecial weather statement, Jul 28, 2:03 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 PM EDT SAT JUL 28 2012
NJZ001-007-281900-
SUSSEX NJ-WARREN NJ-
203 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX AND WARREN COUNTIES...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF NEWTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR CRANDON LAKES...FIVE POINTS AROUND
215 PM...BRANCHVILLE...NEWTON AROUND 230 PM...SUSSEX AND HAMBURG
AROUND 300 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4125 7444 4115 7441 4110 7448 4099 7499
4106 7502 4108 7497 4110 7500 4111 7499
4117 7489 4127 7485 4133 7463
HAYESSpecial weather statement, Jul 28, 2:08 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT SAT JUL 28 2012
NJZ001-008-281915-
MORRIS NJ-SUSSEX NJ-
208 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF NEWTON...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR OGDENSBURG...FRANKLIN AROUND 215 PM...
GREEN POND AROUND 230 PM...HIGHLAND LAKE AND BUTLER AROUND 245 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4121 7437 4119 7437 4109 7449 4105 7449
4106 7445 4103 7442 4100 7432 4090 7465
4104 7477 4122 7439
HAYESSpecial weather statement, Jul 28, 2:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT SAT JUL 28 2012
NJZ024-281915-
ATLANTIC COASTAL CAPE MAY NJ-
213 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CAPE MAY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR CAPE MAY POINT...NORTH CAPE MAY
AROUND 230 PM...CAPE MAY AROUND 245 PM...WILDWOOD CREST AND WILDWOOD
AROUND 300 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3894 7498 3898 7497 3899 7488 3900 7487
3901 7478 3899 7478 3893 7487 3892 7491
3892 7497
HAYESSpecial weather statement, Jul 28, 2:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
218 PM EDT SAT JUL 28 2012
NJZ001-PAZ055-281915-
MONROE PA-SUSSEX NJ-
218 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SUSSEX COUNTIES...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF MOUNT POCONO...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR ALPINE MOUNTAIN...
HENRYVILLE AROUND 230 PM...MOUNTAINHOME...CANADENSIS AROUND 245 PM...
HIDDEN LAKE AROUND 300 PM...WERRY LAKE AND FLATBROOKVILLE AROUND 315
PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4123 7512 4115 7514 4115 7508 4109 7503
4113 7494 4119 7488 4110 7483 4107 7494
4109 7497 4105 7502 4097 7537 4113 7546
4126 7518 4126 7513
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:38 AM EDT | Special Weather Statement | PHI | Bucks | 52 min |
| Jul 28, 12:27 PM EDT | Special Weather Statement | PHI | Monroe | 63 min |
| Jul 28, 12:58 PM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Jul 28, 1:46 PM EDT | Special Weather Statement | PHI | Philadelphia | 59 min |
| Jul 28, 2:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| Jul 28, 2:33 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jul 28, 3:33 PM EDT | Areal Flood Advisory | PHI | Northampton | 81 min |
| Jul 28, 3:41 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Jul 28, 4:47 PM EDT | Flash Flood Warning | PHI | Northampton | 4 hr |
| Jul 28, 5:01 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 28, 5:06 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 54 min |
| Jul 28, 5:14 PM EDT | Special Weather Statement | PHI | Northampton | 61 min |
| Jul 28, 5:16 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 28, 5:38 PM EDT | Special Weather Statement | PHI | Carbon | 67 min |
| Jul 28, 5:40 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 3 hr |
| Jul 28, 5:45 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 60 min |
| Jul 28, 5:56 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 3 hr |
| Jul 28, 6:03 PM EDT | Special Weather Statement | PHI | Northampton | 57 min |
| Jul 28, 6:28 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 62 min |
| Jul 28, 6:40 PM EDT | Special Weather Statement | PHI | Bucks | 65 min |
| Jul 28, 6:45 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 60 min |
| Jul 28, 6:57 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 63 min |
| Jul 28, 7:01 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 116 min |
| Jul 28, 7:37 PM EDT | Special Weather Statement | PHI | Chester | 53 min |
| Jul 28, 7:40 PM EDT | Special Weather Statement | PHI | Northampton | 65 min |
| Jul 28, 7:43 PM EDT | Special Weather Statement | PHI | Monroe | 62 min |
| Jul 28, 7:56 PM EDT | Special Weather Statement | PHI | Bucks | 64 min |
| Jul 28, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 28, 11:45 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 90 min |
| Jul 28, 11:47 AM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 28, 12:21 PM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Jul 28, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jul 28, 12:43 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Jul 28, 12:47 PM EDT | Special Weather Statement | PHI | Cumberland | 58 min |
| Jul 28, 12:50 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 55 min |
| Jul 28, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 48 min |
| Jul 28, 1:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 28, 1:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jul 28, 1:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 28, 1:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 28, 1:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 1:36 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 1:41 PM EDT | Special Weather Statement | PHI | Monmouth | 64 min |
| Jul 28, 1:52 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 2:03 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 28, 2:08 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jul 28, 2:13 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 28, 2:13 PM EDT | Special Weather Statement | PHI | Cape May | 62 min |
| Jul 28, 2:26 PM EDT | Special Weather Statement | PHI | Morris | 64 min |
| Jul 28, 2:28 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 28, 2:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 2:48 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jul 28, 2:57 PM EDT | Special Weather Statement | PHI | Camden | 63 min |
| Jul 28, 3:09 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 3:22 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 3:30 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 4:13 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 4:20 PM EDT | Special Weather Statement | PHI | Warren | 55 min |
| Jul 28, 4:31 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jul 28, 4:57 PM EDT | Special Weather Statement | PHI | Burlington | 63 min |
| Jul 28, 5:04 PM EDT | Special Weather Statement | PHI | Somerset | 56 min |
| Jul 28, 5:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 28, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 38 min |
| Jul 28, 5:28 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 3 hr |
| Jul 28, 5:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 3 hr |
| Jul 28, 5:52 PM EDT | Special Weather Statement | PHI | Cumberland | 53 min |
| Jul 28, 5:58 PM EDT | Special Weather Statement | PHI | Somerset | 62 min |
| Jul 28, 6:05 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 28, 6:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 28, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jul 28, 6:29 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 99 min |
| Jul 28, 6:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 56 min |
| Jul 28, 7:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 7:24 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic | 58 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.